×

zbMATH — the first resource for mathematics

The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in \(| z| < 1\). (English) Zbl 0186.39703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lewin, M., On a coefficient problem for bi-univalent functions. Proc. Amer. Math. Soc. 18, 63–68 (1967). · Zbl 0158.07802 · doi:10.1090/S0002-9939-1967-0206255-1
[2] Loewner, C., Untersuchungen über schlichte konforme Abbildungen des Einheitskreises, I. Math. Annalen 89, 103–121 (1923). · JFM 49.0714.01 · doi:10.1007/BF01448091
[3] Nehari, Z., Conformal Mapping. McGraw-Hill 1952.
[4] Schiffer, M., Hadamard’s formula and the variation of domain functions. Amer. J. Math. 68, 417–448 (1946). · Zbl 0060.23706 · doi:10.2307/2371824
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.